# SDR DALA2021032901854

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,383 hours, 20,232 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 26d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:26D. CORRECTIVE ACTION: O2 GEN NOT FIRED, REPACKED MASK PER B757 AMM 35-21. (1765366)
